Previous |  Up |  Next


Title: A note on the regularity of autonomous quasilinear elliptic and parabolic systems (English)
Author: John, Oldřich
Author: Malý, Jan
Author: Stará, Jana
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 2
Year: 1988
Pages: 398
Category: math
MSC: 35Bxx
Date available: 2008-06-05T21:34:18Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_029-1988-2_27.pdf 133.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo